Skip to main content
banner image
No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.
/content/aip/journal/jmp/57/9/10.1063/1.4961317
1.
Berkolaiko, G. and Kuchment, P. , Introduction to Quantum Graphs, Mathematical Surveys and Monographs Vol. 186 (AMS, 2013).
2.
Berkolaiko, G. and Kuchment, P. , “Dependence of the spectrum of a quantum graph on vertex conditions and edge lengths,” in Spectral Geometry, Proceedings of Symposia in Pure Mathematics (Amer. Math. Soc., Providence, RI, 2012), Vol. 84, pp. 117137.
3.
Carleman, T. , “Über die asymptotische verteilung der eigenwerte partieller differentialgleichungen,” Ber. Verk. Sächs. Akad. Wiss. Leipzig. Math.-Phys. Kl. 88, 119134 (1936).
4.
Colin de Verdière, Y. , “Pseudo-laplaciens. II,” Ann. Inst. Fourier 33, 87113 (1983).
http://dx.doi.org/10.5802/aif.917
5.
Cornean, H. , Jensen, A. , and Nenciu, G. , “Metastable states when the Fermi golden rule constant vanishes,” Commun. Math. Phys. 334, 11891218 (2015).
http://dx.doi.org/10.1007/s00220-014-2127-5
6.
Davies, E. B. and Pushnitski, A. , “Non-Weyl resonance asymptotics for quantum graphs,” Anal. PDE 4, 729756 (2012).
http://dx.doi.org/10.2140/apde.2011.4.729
7.
Davies, E. B. , Exner, P. , and Lipovský, J. , “Non-Weyl asymptotics for quantum graphs with general coupling conditions,” J. Phys. A 43, 474013 (2010).
http://dx.doi.org/10.1088/0022-3727/43/47/474013
8.
Dyatlov, S. and Zworski, M. , Mathematical Theory of Scattering Resonances (online notes), http://math.mit.edu/~dyatlov/res/res.pdf.
9.
Exner, P. , “Solvable models of resonances and decays,” in Mathematical Physics, Spectral Theory and Stochastic Analysis (Goslar 2011), edited by Demuth, M. and Kirsch, W. (Birkhäuser, Basel, 2013), pp. 165227.
10.
Exner, P. and Lipovský, J. , “Resonances from perturbations of quantum graphs with rationally related edges,” J. Phys. A 43, 105301 (2010).
http://dx.doi.org/10.1088/1751-8113/43/10/105301
11.
Gnutzmann, S. , Schanz, H. , and Smilansky, U. , “Topological resonances in scattering on networks (graphs),” Phys. Rev. Lett. 110, 094101 (2013).
http://dx.doi.org/10.1103/PhysRevLett.110.094101
12.
Petridis, Y. and Risager, M. , “Dissolving of cusp forms: Higher-order Fermi’s golden rules,” Mathematika 59, 269301 (2013).
http://dx.doi.org/10.1112/S0025579312001118
13.
Phillips, R. S. and Sarnak, P. , “Automorphic spectrum and Fermi’s golden rule,” J. Anal. Math. 59, 179187 (1992), festschrift on the occasion of the 70th birthday of Shmuel Agmon.
http://dx.doi.org/10.1007/BF02790224
14.
Reed, M. and Simon, B. , Methods of Modern Mathematical Physics. IV. Analysis of Operators (Academic Press, 1978).
15.
Sjöstrand, J. and Zworski, M. , “Complex scaling and the distribution of scattering poles,” J. Am. Math. Soc. 4, 729769 (1991).
http://dx.doi.org/10.2307/2939287
16.
Stefanov, P. , “Stability of resonances under smooth perturbations of the boundary,” Asymptotic Anal. 9, 291296 (1994).
17.
Stefanov, P. , “Quasimodes and resonances: Sharp lower bounds,” Duke Math. J. 99, 7592 (1999).
http://dx.doi.org/10.1215/S0012-7094-99-09903-9
18.
Stefanov, P. , “Resonances near the real axis imply existence of quasimodes,” C. R. Acad. Sci. Paris Sér. I Math. 330, 105108 (2000).
19.
Stefanov, P. and Vodev, G. , “Neumann resonances in linear elasticity for an arbitrary body,” Commun. Math. Phys. 176, 645659 (1996).
http://dx.doi.org/10.1007/BF02099253
20.
Tang, S. H. and Zworski, M. , “From quasimodes to resonances,” Math. Res. Lett. 5, 261272 (1998).
http://dx.doi.org/10.4310/mrl.1998.v5.n3.a1
21.
Titchmarsh, E. C. , The Theory of Functions, 2nd ed. (Oxford University Press, 1985).
22.
Zworski, M. , “Distribution of poles for scattering on the real line,” J. Funct. Anal. 73, 277296 (1987).
http://dx.doi.org/10.1016/0022-1236(87)90069-3
http://aip.metastore.ingenta.com/content/aip/journal/jmp/57/9/10.1063/1.4961317
Loading
/content/aip/journal/jmp/57/9/10.1063/1.4961317
Loading

Data & Media loading...

Loading

Article metrics loading...

/content/aip/journal/jmp/57/9/10.1063/1.4961317
2016-09-09
2016-10-01

Abstract

We present a Fermi golden rule giving rates of decay of states obtained by perturbing embedded eigenvalues of a quantum graph. To illustrate the procedure in a notationally simpler setting, we first describe a Fermi golden rule for boundary value problems on surfaces with constant curvature cusps. We also provide a resonance existence result which is uniform on compact sets of energies and metric graphs. The results are illustrated by numerical experiments.

Loading

Full text loading...

/deliver/fulltext/aip/journal/jmp/57/9/1.4961317.html;jsessionid=cagnSqU3nMreLPmRmDeyEaOF.x-aip-live-02?itemId=/content/aip/journal/jmp/57/9/10.1063/1.4961317&mimeType=html&fmt=ahah&containerItemId=content/aip/journal/jmp
true
true

Access Key

  • FFree Content
  • OAOpen Access Content
  • SSubscribed Content
  • TFree Trial Content
752b84549af89a08dbdd7fdb8b9568b5 journal.articlezxybnytfddd
/content/realmedia?fmt=ahah&adPositionList=
&advertTargetUrl=//oascentral.aip.org/RealMedia/ads/&sitePageValue=jmp.aip.org/57/9/10.1063/1.4961317&pageURL=http://scitation.aip.org/content/aip/journal/jmp/57/9/10.1063/1.4961317'
Right1,Right2,Right3,